# SDR SWIA200819992

- Difficulty date: August 27, 2008
- Submitted: September 4, 2008
- Operation: Air carrier
- Aircraft: N232SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120306
- Aircraft time: 28,749 hours, 40,813 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT STRIP HAS TWO LIGHT BULBS NOT WORKING.  FLIGHT 3581.  REPLACED EMERGENCY LIGHTING BATTERY PACK NR 1.  OPS CHECK GOOD.  P/N D366-04-001, S/N OFF 1164.
